2019
Том 71
№ 1

All Issues

Starun I. I.

Articles: 6
Article (Ukrainian)

Linear Singularly Perturbed Systems

ShkiI N. I., Starun I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 12. - pp. 1688-1693

We investigate the solvability of the Cauchy problem for a linear singularly perturbed homogeneous system in the case of a singular pencil of matrices.

Article (Ukrainian)

Solution of a Cauchy problem for a singularly perturbed system

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 723–727

Article (Ukrainian)

Construction of solutions of systems of second-order linear differential equations

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 225 - 230

Article (Ukrainian)

An asymptotic representation of solutions of linear differential systems containing a small parameter

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 266–270

Article (Ukrainian)

Integration of a two-dimensional system with a turning point

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 838–841

Article (Russian)

Some propeeties of linear differential systems

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 677–682